MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271); Transvalvular Pressure Gradient Increased (4854)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 22mm, non-abbott balloon.During the procedure, the valve was able to be deployed without a recapture at a depth of 5mm on the non-coronary cusp (ncc).Post-procedure peak to peak gradient was measured to be 11mmhg.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 24mm, non-abbott balloon.During the closure process, the patient was developed with a localized pericardial effusion; cardiac tamponade and a pericardiocentesis (pericardial drainage) was performed to resolve the event.The patient's hemodynamic observed to have improved.No further bleeding was observed through the pericardial drainage procedure.At the end of procedure, the patient became hemodynamically stable.Post-procedure on the same day, the patient's condition was deteriorated and became unstable.The valve was explanted and replaced with an unspecified surgical valve.During the surgical procedure, it was identified that the cause to be due to the annular rupture.It was also commented that the contributing factors could be possibly due to a combination of the severity of leaflet calcification and the post-bav.The patient had an extended hospitalization and currently in a stable condition.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50888256
Report Number2135147-2026-06475
Device Sequence Number10704943
Product Code NPT
UDI-Device Identifier05415067045799
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11117656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown